# SDR SIMA20181016009

- Difficulty date: October 16, 2018
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 33,380 hours, 28,846 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Fire
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM AML PAGE 4399798/1 - REF TDMI 909T4951. APU FIRE COWL LEAVING RIVET HEAD MARKS ON APU FIREWALL AND FRAME BOTTOM. SEE NRTC E520460. E WESTFALL 437731. REF LOG PAGE 4030028 ITEM 3. C/A-COMPLETE:C/W PERM REPAIR APU FIREWALL IAW ERS-EM-49MR-074. TDMI RESTORED, SEE AIRCRAFT LOG PAGE 4399798 ITEM 1 FOR BAL. ENTRY.
